Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
tc.ts@verizon.net
Guest
 
Posts: n/a
Default strattera and suicide

My 16 year old is a wonderfully happy and bright child, however unfocused and forgetful in school. He began his 4th ADD medication Strattera after the first 3, Addoral, Concerta and Focalin made him very upset, anxious and emotional a couple weeks after going on them. After the first 2 medications did not show a clear improvement and instead showed intolerable side-effects, I wanted to accept lifes imperfections and just manage our child through his developmental stages medication-free.My husband wanted a "magic bullet", although I don't blame him because the doctors and the advertisements and literature on these drugs make you question why any parent would put up with any ill behavior when you can simply take a pill!<br><br>After 3 weeks on Strattera, and yet another emotional meltdown where my child is feeling that he hatedhimself and his life (he never felt this way prior to trying any ADD medication) 1 week after stopping the medication 80mg cold turkey cause he refused to take anymore, my son tried to take his own life. Parents out there PLEASE PROCEED CAUTIOUSLY WHEN YOU PUT YOUR CHILD ON THESE MEDICATIONS. WE LIVE IN NYC HAVE BEEN AT THE BEST AND THE BRIGHTEST DOCTORS IN THE FIELD FOR THIS SUBJECT MATTER. THIS IS ALL UNCHARTED WATERS HERE FOR THE DOCTORS. THE DOCTORS AND THE DRUG COMPANIES MAKE YOU BELIEVE THAT THERE ARE SIMPLE SOLUTIONS TO WHAT BASICALLY ARE COMPLEX PROBLEMS THAT GET RESOLVED OVER THE LIFE OF A CHILD.<br>This week I almost lost my childs life. <br><br>I am appauled when I read that parents have 6 year old children on these medications. I think that parentsould take the medication themselves first and see just how horrible these drugs can make one feel. If anyone would like to join me in a group to make other parents aware just how dangerous these drugs can be please e-mail me at tc.ts@verizon.net. We live in a society where we want instant results. Parents, myself included resist taking the time to really listen to what is going on out there. Believe me, if I had reseached this drug and taken the time to question and heard that there are kids who have been happy and healthy but just not living up to their academic potential, that take a drug and in 3 weeks try to take their own life????????? Our children are being used as guinea pigs for the doctors and the drug companies. It is simply too easy to just give your child a pill. <br><br>I know there are people out there that are being helped by these drugs. However, there are many other children who are sleeping when they should be awake, not hungry when the should be eating, feeling anxious when they could be feeling happy, and just a general turning their world upside down.<br>There are serious potential side effects here and the truth about these drugs needs to come out. I almost lost my sons life this week and I need to tell his story. Please e-mail me at tc.ts@verizon.net
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My husband's ex just had my step daughter put on Strattera and Prozac combination. I have a sick uneasy feeling in the pit of my stomach. First of all I do not think she needs the meds. I think her mother is using SD behavior issues to seek money through SSI. I know this sounds crazy but you would have to know this person. I am so worried about SD. I hope you son is recovering.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
strattera darlene lurie Strattera 2 12-02-2005 06:00 AM
Strattera Unregistered Strattera 0 10-12-2005 05:00 AM
Suicide - Zonegran kathy Zonegran 0 07-05-2005 05:00 AM
strattera julia Strattera 0 10-18-2003 05:00 AM
Strattera Edward Barragan Strattera 2 09-27-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:12 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.